Does methadone cause twitching?

Answers (1)

4 Apr 2010

Yes, minor twitching is a side effect. I am not a doctor just so you know, in fact I am not even a medical profressional at all lol, however i am on the MMTP in my area and take 100mg of methadone solution(The nasty harsh pink stuff) every morning. I noticed the twitching very shortly after starting the treatment. And actually,just for alittle added info,suboxone also made me twitch a little also, But not nearly as much,i noticed methadone causes me personally to twitch lightly in my wrists,arms,legs feet and ocasionally my Lower back. Suboxone i noticed only in my wrists. i know this was alittle more info then you asks for,i just figured it might help,considering most people who have been RX'ed one of them,usually have also used to other at one point lol, unless the methadone is being used for pain managment and not opiate or opioid dependence. i hope this helped.

Votes: +0
saraheavenhappy 13 Oct 2011

Thank you so much for the info. I was on methadone for four years and I have finally been off of it for 3 months. I have been questioning my recovery on my body. I have been having twitching all over my body and very very sore bones, my knees, my back, and my shoulders. My bones are cracking alot. Any advise for me, to why I am feeling this way and is it normal, and is there anything I can do to make my body recover better. thank you!

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone but me think Nuva Ring may cause random muscle twitching in legs or elsewhere?

I have had muscle twitching in my legs, not in one spot but all over... once every 30 sec or so when I am sitting or laying. Could this be a side ...

1 answer 14 May 2010

Has anyone useing Vimpat experienced involitary twitching in both hands? I have been on 200mg for a?

... long time and they increased my dose to 400mg and I noticed my hands are twitching

1 answer 16 Mar 2013

Been on Abilify 2.5 mg for two weeks and I have muscle twitching, what should I do?

I have had non-stop muscle twitching in my left bicep after taking abilify for two weeks. It has been twitching for the past 2 days. What should I ...

4 answers 17 Mar 2013

Been on abilify for 2 weeks, two weeks later, I start twitching. Is this permanent?

I've been on 2.5 mg per night on abilify for, and I my whole body has spasms/twitches? How long will this side effect last? I've stopped ...

3 answers 19 Mar 2013

Pylera - has anyone suffered twitching, muscle spasms after taking pylera?

... Practioner, which was of no help. The twitching is progressing, as it started with my left thumb, involuntarily twitching on the last day of the ...

1 answer 18 Aug 2013